# SDR QR9R20211028001

- Difficulty date: October 28, 2021
- Submitted: October 28, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723379708
- Aircraft time: 2,819 hours
- System (JASC): 3425 · Integrated Flight System
- Part: None
- Part number: 501184501
- Part serial: 80057
- Condition: Precesses
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STANDBY ATTITUDE INDICATOR PRECESSES 10 DEGREES WHEN IN FLIGHT. REPLACED STANDBY ATTITUDE INDICATOR (IPC: 34-25-02-01-10) IAW AMM 34-24-00,4-1.; MOC OK.
